User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Goemans, Michel X.; Queyranne, Maurice; Schulz, Andreas S.; Skutella, Martin; Wang, Yaoguang 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
Single Machine Scheduling with Release Dates 
Intellectual Contribution:
Discipline-based Research 
Journal title:
SIAM J. Discrete Math. 
Journal listet in FT50 ranking:
nein 
Year:
2002 
Journal volume:
15 
Journal issue:
Pages contribution:
165--192 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisciplinarity:
Ja 
Mission statement:
Ethics and Sustainability:
Nein